We study the quantization of Hitchin systems in terms of β-deformations of generalized matrix models related to conformal blocks of Liouville theory on punctured Riemann surfaces. We show that in a suitable limit, corresponding to the Nekrasov–Shatashvili one, the loop equations of the matrix model reproduce the Hamiltonians of the quantum Hitchin system on the sphere and the torus with marked points. The eigenvalues of these Hamiltonians are shown to be the ϵ1-deformation of the chiral observables of the corresponding N= 2 four dimensional gauge theory. Moreover, we find the exact wave-functions in terms of the matrix model representation of the conformal blocks with degenerate field insertions.

Quantum Hitchin Systems via β -Deformed Matrix Models / Bonelli, Giulio; Maruyoshi, Kazunobu; Tanzini, Alessandro. - In: COMMUNICATIONS IN MATHEMATICAL PHYSICS. - ISSN 0010-3616. - 358:3(2018), pp. 1041-1064. [10.1007/s00220-017-3053-0]

Quantum Hitchin Systems via β -Deformed Matrix Models

Bonelli, Giulio;Tanzini, Alessandro
2018-01-01

Abstract

We study the quantization of Hitchin systems in terms of β-deformations of generalized matrix models related to conformal blocks of Liouville theory on punctured Riemann surfaces. We show that in a suitable limit, corresponding to the Nekrasov–Shatashvili one, the loop equations of the matrix model reproduce the Hamiltonians of the quantum Hitchin system on the sphere and the torus with marked points. The eigenvalues of these Hamiltonians are shown to be the ϵ1-deformation of the chiral observables of the corresponding N= 2 four dimensional gauge theory. Moreover, we find the exact wave-functions in terms of the matrix model representation of the conformal blocks with degenerate field insertions.
358
3
1041
1064
Bonelli, Giulio; Maruyoshi, Kazunobu; Tanzini, Alessandro
File in questo prodotto:
File Dimensione Formato  
beta.pdf

non disponibili

Tipologia: Versione Editoriale (PDF)
Licenza: Non specificato
Dimensione 587.51 kB
Formato Adobe PDF
587.51 kB Adobe PDF   Visualizza/Apri   Richiedi una copia
Bonelli.pdf

Open Access dal 30/11/2018

Tipologia: Documento in Post-print
Licenza: Non specificato
Dimensione 244.95 kB
Formato Adobe PDF
244.95 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/20.500.11767/86954
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 56
  • ???jsp.display-item.citation.isi??? 9
social impact